# SDR ASOA03467

- Difficulty date: September 29, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD2047
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN HOT, THE FORWARD SECTION OF EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHTS BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
